NAC-flu like reaction to Vit D

My doctor wants me to work up to 10,000 iu of Vitamin D3 per day for now.  I just finished my first pulse last week so I have been ramping up the Vit D.  I am up to 7-8000 iu per day now.  Once I hit about 5000 iu per day I noticed that my nasal passages started to become swollen like they did with the NACi and when I upped to the full dose of doxycycline. 

It could be because of the pulse that I finished a few days ago but I really think it is the higher dose of Vitamin D.  I take this as a good sign.

Has anyone else noticed a reaction to high-dose Vitamin D?

I got more reactions to vit D3 supplementation than to NACi, but then I'd taken vit D3 for a while (perhaps reducing the EBi load available for NAC kill-off). Many report having to go slowly with the D3 (getting severe reactions at doses far below your). It is difficut to tell what is behind reactions when several things change at once, and reactions can be delayed, or come as a response to a continuatoin of a increase, e g.

Borrelia/Cpni arthritis: joint, skin, eye, CNSi, respiratory, UG involvment; fatigue. Borrelia Elisa&WB IgGi, and CPn IgG and IgA pos, HLA-B27 neg. CAPi 5/9/2010 -> 3/2016 2017: some signs and symptoms returning, Borrelia?

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.